# SDR AALA202203281719

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 70,697 hours, 32,443 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG161045
- Condition: Faulted
- Location: Zone 400 - Nac/P
- Part time: 9,657 hours, 5,701 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 60 KNOTS DUE TO ENGINE #2 COMPRESSOR VANE ECAM ALERT.  RETURNED TO GATE. REPLACED ENGINE #2 VSV ACTUATOR PER JOB CARD 26T40075005. PERFORMED HIGH POWER ASSURANCE RUN PER JOB CARD 26L0071014. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
